# SDR IPXA3B79098

- Difficulty date: July 1, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146U58178
- Condition: Damaged
- Location: Bs 1690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOORBOARD ON RT OTBD SIDE HAS SMALL HOLE, BS 1690.  REPAIRED REF SRM 53-00-50-2R-1.
